Doctor insights on:
Amoxicillin 875 Mg Sinus Infection
Taking amoxicillin for a sinus infection & a couple days after I noticed swelling, itching, & discharge in my vagina. Now my symptoms seem milder. ?
Yeast infection: Unfortunately, antibiotics like amoxicillin not only kill the bacteria that in your case caused the sinus infection, but also the lactobacillae present in the vagina. That in turn promoted the growth of candida, I suspect, and you ended up with a yeast infection. If your vaginal symptoms are ceasing, your lactobacilli may be recovering. ...Read more
In anatomy, a sinus is a cavity within a bone or other tissue. Most commonly found in the bones of the face and connecting with the nasal cavities. Sinus (anatomy), description of the general term paranasal sinuses, air cavities in the cranial bones, especially those near the nose, including: the maxillary sinuses, also called the maxillary antra and the largest of the ...Read more
Im on day 8 of taking one 875 mg of amoxicillin twice a day for a sinus infection and i forgot to take one yesterday, should I take 3 today?
No: No, just take the normal dose and try not to forget again. ...Read more
Possible sinus infection. Dr gave me amoxicillin 875 mg tid for 10 days. Used for 4 days now. Why would dried ear wax come out next morning?
Hello, should I be worried about swollen axillary lymph nodes? I have a sinus infection and am on 875 mg of amoxicillin and Mucinex dm. Just recently my arm pits have been hurting and i'm almost positive its my lymph nodes. Is there anything to be worried
I have got a sinus infection for over a month. I've taken1000 mg of amoxicillin for 28 days and it has still not gone. What should I do?
Amox not great: Amoxicillin is not a great drug for sinusitis. Amoxicillin + clavulante (augmentin) is preferred. A short course of steroids (prednisone) may be helpful as well. But if you have had symptoms this long, i would see your local ent. There are some newer technologies to open your sinuses up in the clinic... Using balloon technology like angioplasty: acclarent.Com. ...Read moreSee 2 more doctor answers
Prescribed amoxicillin 500 mg 2 pills twice a day for 10 days. Accidentally been taking 1 pill twice a day for first 2 days for sinus infection. Bad?
Hello...I am taking amoxicillin for a sinus infection., for about three days. 500 mg. I am stlll having terriable drainage snd sometimes pain?
I am on amoxicillin (875 mgs) for a sinus infection and after taking it, I can't help but feel really tired. Can the medication cause this?
Fatigue : Any medications may have very mild or significant side effects. Serious side effects such as anemia, liver or kidney toxicity may in turn cause significant fatigue. Infection by itself can make you feel tired also. See your doctor for screening blood work if your fatigue symptoms persist or worsen dramatically ...Read more
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
- Talk to a doctor live online for free
- Amoxicillin 500 mg sinus infection
- Can you drink on amoxicillin 875 mg?
- Cefdinir 300 mg sinus infection
- Ask a doctor a question free online
- Azithromycin 250 mg for sinus infection
- Amoxicillin 500mg for sinus infection
- 875 mg amoxicillin
- Amoxicillin clav 875 125 mg
- Talk to a urgent care specialist online for free